American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 260 found      Go to page: 1 2 3 4 5 6 7 > >>

[91] Erez Lapid and Zhengyu Mao. Erratum to ``On the asymptotics of Whittaker functions''. Represent. Theory 13 (2009) 348-348. MR 2495561.
Abstract, references, and article information   
View Article: PDF

[92] Omer Offen and Eitan Sayag. The $SL(2)$-type and base change. Represent. Theory 13 (2009) 228-235. MR 2515933.
Abstract, references, and article information   
View Article: PDF

[93] Clifton Cunningham and Monica Nevins (Editors). Ottawa Lectures on Admissible Representations of Reductive $p$-adic Groups. Fields Institute Monographs 26 (2009) MR MR2499587.
Book volume table of contents

[94] Jiu-Kang Yu. On the local Langlands correspondence for tori. Fields Institute Monographs 26 (2009) 177-183.
Book volume table of contents
View Article: PDF

[95] Ju-Lee Kim. Supercuspidal representations: Construction and exhaustion. Fields Institute Monographs 26 (2009) 79-99.
Book volume table of contents
View Article: PDF

[96] Alan Roche. The Bernstein decomposition and the Bernstein centre. Fields Institute Monographs 26 (2009) 3-52.
Book volume table of contents
View Article: PDF

[97] Jiu-Kang Yu. Bruhat--Tits theory and buildings. Fields Institute Monographs 26 (2009) 53-77.
Book volume table of contents
View Article: PDF

[98] Julia Gordon Yaffe. An overview of arithmetic motivic integration. Fields Institute Monographs 26 (2009) 113-149.
Book volume table of contents
View Article: PDF

[99] Paul J. Sally Jr.. Character theory of reductive $p$-adic groups. Fields Institute Monographs 26 (2009) 103-111.
Book volume table of contents
View Article: PDF

[100] Paul Mezo. Notes on the local Langlands program. Fields Institute Monographs 26 (2009) 153-175.
Book volume table of contents
View Article: PDF

[101] Erez Lapid and Zhengyu Mao. On the asymptotics of Whittaker functions. Represent. Theory 13 (2009) 63-81. MR 2495561.
Abstract, references, and article information   
View Article: PDF

[102] Dan Ciubotaru. On unitary unipotent representations of $p$-adic groups and affine Hecke algebras with unequal parameters. Represent. Theory 12 (2008) 453-498. MR 2465803.
Abstract, references, and article information   
View Article: PDF

[103] Gaëtan Chenevier and David Renard. Characters of Speh representations and Lewis Caroll identity. Represent. Theory 12 (2008) 447-452. MR 2465802.
Abstract, references, and article information   
View Article: PDF

[104] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] D. Shelstad. Tempered endoscopy for real groups III: Inversion of transfer and $L$-packet structure. Represent. Theory 12 (2008) 369-402. MR 2448289.
Abstract, references, and article information   
View Article: PDF

[106] Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda. Correction to ``Formal degrees and adjoint $\gamma $-factors''. J. Amer. Math. Soc. 21 (2008) 1211-1213. MR 2350057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Tobias Schmidt. Auslander Regularity of $p$-adic Distribution Algebras. Represent. Theory 12 (2008) 37-57. MR 2375595.
Abstract, references, and article information   
View Article: PDF

[108] J.-L. Waldspurger. L'endoscopie tordue n'est pas si tordue. Memoirs of the AMS 194 (2008) MR 2418405.
Book volume table of contents   

[109] Kaoru Hiraga, Atsushi Ichino and Tamotsu Ikeda. Formal degrees and adjoint $\gamma$-factors. J. Amer. Math. Soc. 21 (2008) 283-304. MR 2350057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] Chris Jantzen. Jacquet modules of $p$-adic general linear groups. Represent. Theory 11 (2007) 45-83. MR 2306606.
Abstract, references, and article information   
View Article: PDF

[111] Ehud Moshe Baruch and Stephen Rallis. On the uniqueness of Fourier Jacobi models for representations of $U(n,1)$. Represent. Theory 11 (2007) 1-15. MR 2276364.
Abstract, references, and article information   
View Article: PDF

[112] Dan Ciubotaru. Unitary $\mathcal I$-spherical representations for split $p$-adic $\mathbf E_6$. Represent. Theory 10 (2006) 435-480. MR 2266699.
Abstract, references, and article information   
View Article: PDF

[113] Ju-Lee Kim. Supercuspidal representations: An exhaustion theorem. J. Amer. Math. Soc. 20 (2007) 273-320. MR 2276772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Corinne Blondel. Propagation de paires couvrantes dans les groupes symplectiques. Represent. Theory 10 (2006) 399-434. MR 2266698.
Abstract, references, and article information   
View Article: PDF

[115] Stephen Devlin and Jason Schultz. Waldspurger's involution and lifting of characters. Proc. Amer. Math. Soc. 135 (2007) 911-919. MR 2262890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Goran Muic. On the non-unitary unramified dual for classical $p$--adic groups. Trans. Amer. Math. Soc. 358 (2006) 4653-4687. MR 2231392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Immanuel Halupczok. Categorical Langlands correspondence for $\operatorname{SO}_{n,1}(\mathbb{R})$. Represent. Theory 10 (2006) 223-253. MR 2219113.
Abstract, references, and article information
View Article: PDF

[118] C. Moeglin. Sur certains paquets d'Arthur et involution d'Aubert-Schneider-Stuhler généralisée. Represent. Theory 10 (2006) 86-129. MR 2209850.
Abstract, references, and article information   
View Article: PDF

[119] Benedict H. Gross and Mark Reeder. From Laplace to Langlands via representations of orthogonal groups. Bull. Amer. Math. Soc. 43 (2006) 163-205. MR 2216109.
Abstract, references, and article information   
View Article: PDF

[120] Marie-France Vignéras. Algèbres de Hecke affines génériques. Represent. Theory 10 (2006) 1-20. MR 2192484.
Abstract, references, and article information   
View Article: PDF


Results: 91 to 120 of 260 found      Go to page: 1 2 3 4 5 6 7 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia